# SDR 2002F00400

- Difficulty date: March 27, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N266US
- Make and model: Boeing 727251
- Aircraft serial: 19985
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935558
- Part serial: 93004H3337
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R2 WINDOW OUTER PANEL CRACKED A/C DIVERTED TO KMIA FROM KMCO EN ROUTE TO CCS.  REMOVED AND REPLACED R2 WINDOW PER MM 56-12-11 A/C RETURNED TO SERVICE.  (M)
